BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: Necessary and Sufficient Condition for Finite Time Blow up of the Solutions to Sixth Order Double Dispersive Equations
Authors: Kutev, N.
Kolkovska, N.
Dimova, M.
Keywords: sixth order double dispersive equation
blow up
necessary and sufficient conditions
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 57p-68p
Abstract: The nonlinear double dispersive equation of sixth order with linear restoring force is investigated. Necessary and sufficient condition for finite time blow up of the solution with arbitrary positive energy is obtained. New very general sufficient conditions for blow up of the solution are proved. Explicit choice of initial data with arbitrary positive initial energy, satisfying all conditions of the theorems, are given. 2010 Mathematics Subject Classification: 35B44, 35L75.
Description: [Kutev N.; Kutev Nikolai; Кутев Николай]; [Kolkovska N.; Кольковска Н.]; [Dimova M.; Димова М.]
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Pliska-29-2018-057-068.pdf386.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License